# SDR MWEA99884

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5910040513
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN OF LEFT FLAP, BOTTOM MOVEABLE VANE, OUTBOARD END, IS CHAFED.  MAINTENANCE FABRICATED AND INSTALLED SKIN REPAIR DOUBLER.
